Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Does the drug interaction from dicyclomine, atenolol, pioglitazone and lovastatin cause cough?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 554 Questions
I am wondering if there is an interaction with my medicatons that can produce a cough? dicyclomine 10mg atenolol 100 mg pioglitazone 30mg lovastatin 40mg glipizide 10 mg metformin 500mg levothyroxine 175mg
Posted Mon, 6 Jan 2014 in General Health
Answered by Dr. Satyadeo Choubey 55 minutes later
Brief Answer: Doesn't seem to be any interaction Detailed Answer: Hi, Thanks for your query. Your present medication doesn't seem to have any interaction with in them. Atenolol though cardioselective may happen to have cough sometimes due to its some effect of bronchoconstriction... Check whether you were taking anti-hypertensive of ACE inhibitor like lisinopril etc which have been stopped recently. Because it may lead to chronic cough and may persist for sometime after its stoppage.... Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor